# SDR ASOA201100440

- Difficulty date: February 21, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 26,808 hours, 23,152 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP LOWER SURFACE OTBD END DENTED.  EVALUATED DENT ON LT OTBD FLAP LOWER SKIN BETWEEN WS 144 AND 147,3" FWD OF T/E.  DENT MEASURES 2.8"X2.0X.0725", EXCEEDING ALLOWABLE DAMAGE LIMIT OF SRM 57-52-00, FIG 101, SH 2.  PERFORM REPAIR IAW SRM 57-52-00.  REPAIRED LT INBD FLAP LOWER SURFACE OUTBD AFT END DAMAGED SKIN IAW SRM 57-52-00 FLUSH REPAIR NR 2 AND FIG 202. GF88021 THIS IS A MAJOR REPAIR.  RII FOUND TO BE SATISFACTORY.  (CLOSED)
